Couldn't find what you looking for?

TRY OUR SEARCH!

good day. I want to know what is your opinion on ace inhibitors, specifically on benazepril? my good friend is using it for a while but I never asked her does she has some side - effects of using it. until my doctor told me that it is time for me to use this thing as well. Ok, I have problems with my health, nothing new to me, so I called my friend and she told me that she has constant lightheadedness. Is this normal? Because I have problems with lightheartedness for a long time and if this is true this can cause a bigger problem for me...right? :/

Loading...

Hey there. I am really sorry to hear this, but it seems to me that no one has told you that ace inhibitors are causing much more constant lightheadedness than any other medications. Generally, lightheadedness and dizziness may be the result if blood pressure becomes too low, especially that is the case in heart failure patients.  Maybe you should see your doctor and ask him to change the therapy. ACE inhibitors can have so many different sides - effects and that is just a beginning, I think that with that lightheadedness won't stop. I wish you all the best. Have a nice day. 

Reply

Loading...

Good day. Do you have any other side - effects besides this one? It happens very often to everyone who is using ace inhibitors. My good friend, for example, never had this constant lightheadedness, but she had diarrhea all the time. These medicines make your heart work less hard by lowering your blood pressure and this is what should happen all the time. In those occasions, it is possible that you might have that lightheadedness because this whole process is happening in your body. But also, it should never be ignored just like you should never ignore any type of heart issue. 

 

Reply

Loading...

User avatar
Celebrity
334 posts

Yes, I think that this might be the case since dizziness and lightheadedness are a common side effect of every single medication that is used to treat any type of heart failure. Generally, diuretics, ACE inhibitors,  and beta blockers will all reduce blood pressure, but this all comes with several side - effects. It is true that this will improve heart function and your breathing, but because your blood pressure is lower than usual, you may often feel dizzy, especially when standing or when you get up soon from your bed. But, you should observe it just in case, follow the progress. 

Reply

Loading...

I was just talking to my friend who is on the Lotensin for a couple of years now. She told me that at the beginning, well, at least two months, she also had those headaches and lightheadedness. This is a medication that is supposed to treat high blood pressure, and how we are again in that story about potassium levels and how this happens. But, you have to be persistent since this medication is definitely going to help you in so many things, you just need to be patient. Lowering your blood pressure down is a way to prevent a stroke, right? 

Reply

Loading...

Hi guys. Really? Am I the only one who never had problems like this? Like, never? Because I haven't. I am using a Benazepril for a couple of years. More than 4 years, I think. Since the first day when I took it, I didn't feel any change, even if my doctor told me that I can expect to have a side - effects. He also mentioned all of those that you are telling in here right now. I am aware that side - effects can occur, but I never had any of those. Also, I do believe that the way how you are living plays a super huge roll in it. Maybe that is why I never felt dizziness or I never had lightheadedness. I am one lucky person.
Reply

Loading...

Yes, you are definitely the lucky one and maybe the first person that I "meet" who never had any problems. That is really a good thing. Anyway, I think that you guys forget to mention a one really important thing and that is a usage of those medications during the pregnancy. Look, ace inhibitors can cause so many problems, even a death of the fetus. So, as soon as you become pregnant, you should stop taking any ace inhibitor that you are taking and consult your doctor. I know that no one of you told that she wants to get pregnant soon, but this is a information that can't harm you. 

Reply

Loading...